New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

discoducknc
New Member


Date Joined Aug 2012
Total Posts : 2
   Posted 8/1/2012 8:34 AM (GMT -6)   
Hey guys,

5 years ago I started having vague GI/digestive issues with chronic constipation. Over the years it has gradually gotten pretty severe. My diet is very restricted and my "safe foods" bother me to some degree. Anything I eat just sits in my stomach, I get this horrible pressure in my stomach, I suddenly lose all energy, blah blah blah. Have seen 4 GI MDs who pretty much told me to deal with it. Finally I went to UNC Chapel Hill and the GI MD thinks that maybe my stomach is intolerant to being stretched so he prescribed 100 mg neurontin at bedtime. The first night I took it was just horrible. I have the worse panic attack I've every had with lots of crying and the next day I was nauseous and jittery and had another panic attack. Has anyone else heard of this reaction?

Meds: Buspar 15 mg TID, Hyzaar 100mg/25mg every day, lamictal (which is in the same drug class as neurontin) 150 mg BID, zoloft 30 mg every day

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 8/1/2012 10:27 AM (GMT -6)   
Seek medical attention right away if any of these SEVERE side effects occur when using Neurontin:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); abnormal thoughts; back and forth eye movements; behavioral problems; change in school performance; chest pain; confusion; fainting; fast, slow, or irregular heartbeat; fever, chills, or sore throat; hyperactivity; loss of coordination; memory loss; new or worsening mental or mood changes (eg, depression, agitation, anxiety, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, restlessness, inability to sit still); new or worsening seizures; numbness of an arm or leg; one-sided weakness; severe or persistent headache or dizziness; shortness of breath; speech changes or trouble speaking; suicidal thoughts or actions; swelling of the hands, legs, or feet; tremor; trouble concentrating; twitching; vision changes (eg, double or blurred vision).
Joy
When life throws you lemons....
Pick them up and throw them right back at them! :))

NDsomeday
New Member


Date Joined Aug 2012
Total Posts : 5
   Posted 8/3/2012 7:52 AM (GMT -6)   
Based on your other medication, neurontin seems like an odd choice even without the side effect. I'm not a doctor! But Buspar, Lamictal, zoloft, and neurontin are all drugs that affect your brain chemicals. Neurontin is known for mood side effects.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 6:37 AM (GMT -6)
There are a total of 2,974,460 posts in 326,177 threads.
View Active Threads


Who's Online
This forum has 161278 registered members. Please welcome our newest member, centerfield.
343 Guest(s), 5 Registered Member(s) are currently online.  Details
twiggs, Jasperilla, Sherrine, RobLee, straydog